I think I will stick with the Amox for now. My usual PA wasn't at the office when I called yesterday, so I think I'll call on Monday and talk to her. She's the one who put me on the Zithro, primarily to fight the Bart, but she had said we could also stick with the Amox for awhile and do the Zithro later.
I'm supposed to be going on a nice overnight trip with my boyfriend on Tuesday, and although I am not 100% I also don't want to be doubled over with chest pain! So I'll stick with the amox for now... and see what they want to do with me when I get back.
The PA I spoke to also said it could be muscular... the sternum muscle apparently gets attacked by Lyme a lot.
Wow, sounds like a rough night! Glad your doc got back to you.
I have some heart symptoms, like palpitations and missing a beat here and there, but nothing serious and nothing painful. I hope your event doesn't recur.
I also only developed the Bart rash after abx, either Zith or Bactrim, I forget. On me it was on my stomach and looked like Freddy Kruger clawed me, several vertical lines all parallel to each other. My rash faded quickly and I haven't seen it again. I get lots of red dots and bumps, but I'm not sure if that's Bart or some other fun aspect of all of this...
Are you going to try a different Bart med, or just stay on the Ammox for awhile?
Followup: They told me to stop taking the Zithro so I didn't take it last night, and this morning the chest pain is gone.
I've also developed the "Bart rash".... red stripes on my thigh that look as though I've been scratched by a saber tooth tiger.